Last month I began a discussion of the relationships between vaccinations and neural therapy. I raised the concern that vaccinations may weaken the immune system as a whole even as it provides specific immunity to certain diseases.I also mentioned that vaccinations carry the risks of cross contamination with other biologically active substances and injury from adjuvants (preservatives), many of which are known neurotoxins. Vaccination can disturb autonomic nervous system function in various ways, making interference fields more difficult to find and sometimes more difficult to treat.
Vaccinations can also create interference fields.These interference fields can be complex (See Dosch's case history on p. 237 of his recent Manual of Neural Therapy or p.293 of the old edition) and can disturb physiology and even biochemistry in unusual ways. This complexity is probably due to a combination of physical, chemical and immunological factors challenging the body all at the same time.
Even needle puncture of the skin produces a systemic response.The "puncture phenomenon" was discovered in the 1970s by a team of Austrian researchers (Pischinger et al) studying the physiology of the extracellular space. They discovered that needle puncture (not necessarily in an acupuncture point) altered the biochemistry and physiology of the whole organism.In addition, the disturbance was asymmetric and more pronounced on the side of the body with the puncture. Oxygen saturation, electrolytes, granulocytes, immune globulins, cholesterol, and other venous blood parameters as well as skin temperature and electrophysical properties were all altered for at least five days.
Further research led to the discovery that interference fields produced the same ipsilateral changes in venous blood chemistry.In other words, body chemistry and physiology is different on the side of the body with an interference field.
The sometimes bizarre syndromes produced by vaccination is illustrated in this case:
A 38 year old woman presented with a band of paresthesia extending from her left lateral upper arm to her left cheek, in association with anxiety and a feeling of tightness around her throat. 6 weeks before, a tetanus vaccination into her upper arm had provoked the above‐described paresthesia ‐ lasting about two days. Another (flu) vaccination a month later into the same spot triggered an even stronger response, this time associated with pharyngospasm. Several emergency room visits involving treatment with adrenaline and antihistamines resulted in only temporary relief.
Autonomic response testing revealed an interference field in the vaccination site.The response could be reversed with the presence of a homeopathic of "silberamalgam", a remedy often associated with hypersensitivity to mercury. Both vaccinations included Thimerosal, a mercury‐containing adjuvant.Interestingly the patient's only previous health problem had been hypertension that had developed in her twenties during a period in which dental amalgam had been placed.
Neural therapy of the vaccination site using dilute procaine provided relief of her symptoms, but eventually all the dental amalgam had to be replaced in conjunction with a mercury detoxification program using DMPS.The parasthesia and throat symptoms gradually settled but recurred in a milder way over the years when the patient was tired or under stress.
This case demonstrates the complexity of interference fields created by vaccinations. Presumably this patient had developed a hypersensitivity to mercury from exposure to dental amalgam.The first (mercury-containing) vaccination then provoked a local response, but also altered the physiology of the left side of the body.These left sided changes created conditions for another local (left side only) reaction to the mercury in the amalgam‐filled teeth.
Fortunately neural therapy (combined with detoxification of mercury) allowed for a restoration of more normal physiology in the affected areas and a cure for this patient.
Robert F. Kidd, MD, CM